Advertisement

Archiv der Mathematik

, Volume 84, Issue 5, pp 398–405 | Cite as

Lie metabelian restricted universal enveloping algebras

  • Salvatore Siciliano
  • Ernesto Spinelli
Original Paper

Abstract.

We characterize the restricted Lie algebras L whose restricted universal enveloping algebra u(L) is Lie metabelian. Moreover, we show that the last condition is equivalent to u(L) being strongly Lie metabelian.

Mathematics Subject Classification (2000).

16S30 17B50 17B60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Dipartimento di Matematica “E. De Giorgi”Università degli Studi di LecceLecceItaly

Personalised recommendations